# SDR GTIA2018071602745

- Difficulty date: July 12, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,840 hours, 2,158 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK DECONTAMINATION PROCEDURE REQUIRED PER TI 2100-1706. PACK DECONTAMINATION PROCEDURE C/W PER AMM 21-00-00. NO VISUAL CONTAMINATION NOTICED AT CONDENSERS, TEMP SENSOR 25HK & 14 HK TRIM AIR PRV. NO SMELL IN CABIN.
